# SDR A6WA202112068005

- Difficulty date: October 23, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 601R3301089
- Part serial: NSN
- Condition: Gouged
- Location: Fs255 - Fs267
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND 8 EACH AREAS OF DAMAGE TO THE FUSELAGE SKIN BETWEEN FS 255.00 AND FS 267.00 AND S25R - S27R. DIMENSIONS ARE: (P1) = 0.800"L X 0.700"W X 0.007"D (P2) = 0.650"L X 0.600"W X 0.008"D (P3) = 0.650"L X 0.600"W X 0.007"D (P4) = 0.850"L X 0.700"W X 0.011"D (P5) = 0.850"L X 0.650"W X 0.009"D (P6) = 0.800"L X 0.650"W X 0.009"D (P7) = 0.600"L X 0.500"W X 0.008"D (P8) = 0.800"L X 0.350"W X 0.002"D AREAS (P1) - (P8) ARE NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38.  *****************AIRCRAFT REMOVED FROM SERVICE*********************  BLENDED AREAS (P1) TO (P8) TO A SMOOTH CONTOUR AND RE-EVALUATED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01758 REV IR DATED 11/23/2021. HFEC INSPECTION PERFORMED AT ALL AREAS WITH NO INDICATIONS. VERIFIED MINIMUM REMAINING THICKNESS OF 0.032" AT AREAS (P1) - (P5). VERIFIED MINIMUM REMAINING THICKNESS OF 0.049" AT AREAS (P6) - (P8). VERIFIED NO UNDERLYING DAMAGE AT ALL AREAS. RESTORED PROTECTIVE FINISH AT ALL AREAS. ALL WORK PERFORMED WITHIN LIMITS IAW ASAP EA  #AWAC-CRJ253-01758 REV IR DATED 11/23/2021. WORK COMPLETED ON AERSALE W/O #003486 CARD #20016 AT AERSALE CRS#4AER685B. TT: 39,961 TC: 38,675
